# SDR A6WA201643547

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 26,516 hours, 34,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE WILL NOT TURN TO OPEN DOOR.  CLEANED & LUBED PAX DOOR OUTER HANDLE IAW SUP 12-093.  PERFORMED OPERATIONS CHECK IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD.
